MathSciNet Relay Station
MathSciNet bibliographic data
MR2317977 (2008i:62058) 62G10 (62H11)
Pycke, Jean-Renaud A decomposition for invariant tests of uniformity on the sphere. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2983–2993 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement